Depósito Digital de Documentos de la UAB Encontrados 107 registros  1 - 10siguientefinal  ir al registro: La búsqueda tardó 0.02 segundos. 
1.
4-dimensional zero-Hopf bifurcation for polynomial differentials systems with cubic homogeneous nonlinearities via averaging theory / Feddaoui, Amina (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
The averaging theory of second order shows that for polynomial differential systems in ℝ4 with cubic homogeneous nonlinearities at least nine limit cycles can be born in a zero-Hopf bifurcation.
2020 - 10.1504/IJDSDE.2020.109106
International Journal of Dynamical Systems and Differential Equations, Vol. 10, Issue 4 (2020) , p. 321-328  
2.
11 p, 320.0 KB A new algorithm for finding rational first integrals of polynomial vector fields / Ferragut, Antoni (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giacomini, Héctor (Université de Tours. Centre National de la Recherche Scientifique. Laboratoire de Mathématique et Physique Théorique (France))
We present a new method to compute rational first integrals of planar polynomial vector fields. The algorithm is in general much faster than the usual methods and also allows to compute the remarkable curves associated to the rational first integral of the system.
2010 - 10.1007/s12346-010-0021-x
Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 89-99  
3.
N-dimensional zero-hopf bifurcation of polynomial differential systems via averaging theory of second order / Kassa, Sara (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
Using the averaging theory of second order, we study the limit cycles which bifurcate from a zero-Hopf equilibrium point of polynomial vector fields with cubic nonlinearities in ℝn. We prove that there are at least 3n-2 limit cycles bifurcating from such zero-Hopf equilibrium points. [...]
2020 - 10.1007/s10883-020-09501-6
Journal of Dynamical and Control Systems, (June 2020)  
4.
Asymptotic dynamics of a difference equation with a parabolic equilibrium / Coll, Bartomeu (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Prohens, Rafel (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica)
The aim of this work is the study of the asymptotic dynamical behaviour, of solutions that approach parabolic fixed points in difference equations. In one dimensional difference equations, we present the asymptotic development for positive solutions tending to the fixed point. [...]
2020 - 10.1007/s12346-020-00406-0
Qualitative Theory of Dynamical Systems, Vol. 19, Issue 2 (August 2020) , art. 70  
5.
Global dynamics and bifurcation of periodic orbits in a modified Nosé-Hoover oscillator / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Messias, Marcelo (Universidade Estadual Paulista. Departamento de Matemática e Computação (Brazil)) ; Reinol, Alisson C. (Universidade Tecnológica Federal do Paraná. Departamento Acadêmico de Matemática (Brazil))
We perform a global dynamical analysis of a modified Nosé-Hoover oscillator, obtained as the perturbation of an integrable differential system. Using this new approach for studying such an oscillator, in the integrable cases, we give a complete description of the solutions in the phase space, including the dynamics at infinity via the Poincaré compactification. [...]
2020 - 10.1007/s10883-020-09491-5
Journal of Dynamical and Control Systems, (June 2020)  
6.
13 p, 273.4 KB Quadratic perturbations of a quadratic reversible Lotka-Volterra system / Li, Chengzhi (Peking University. School of Mathematical Sciences (China)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that perturbing the two periodic annuli of the quadratic polynomial reversible Lotka-Volterra differential system ̇x = -y + x2 - y2, ẏ = x(1 + 2y), inside the class of all quadratic polynomial differential systems we can obtain the following configurations of limit cycles (0,0), (1,0), (2,0), (1,1) and (1,2).
2010 - 10.1007/s12346-010-0026-5
Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 235-249  
7.
16 p, 463.4 KB Hilbert's sixteenth problem for polynomial Liénard equations / Caubergh, Magdalena (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This article reports on the survey talk 'Hilbert's Sixteenth Problem for Liénard equations,' given by the author at the Oberwolfach Mini-Workshop 'Algebraic and Analytic Techniques for Polynomial Vector Fields. [...]
2012 - 10.1007/s12346-012-0068-y
Qualitative Theory of Dynamical Systems, Vol. 11, Issue 1 (April 2012) , p. 3-18  
8.
10 p, 277.6 KB Chini equations and isochronous centers in three-dimensional differential systems / Chamberland, Marc (Grinnell College. Department of Mathematics and Statistics (USA)) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the number of limit cycles of T -periodic Chini equations and some generalized Abel equations and apply the results obtained to illustrate the existence of isochronous centers in three-dimensional autonomous differential systems.
2010 - 10.1007/s12346-010-0019-4
Qualitative Theory of Dynamical Systems, Vol. 9, Issue 1-2 (November 2010) , p. 29-38  
9.
The secant map applied to a real polynomial with multiple roots / Garijo, Antoni (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques) ; Jarque i Ribera, Xavier (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi)
We investigate the plane dynamical system given by the secant map applied to a polynomial p having at least one multiple root of multiplicity d > 1. We prove that the local dynamics around the fixed points associated to the roots of p depend on the parity of d.
2019 - 10.3934/dcds.2020133
Discrete and Continuous Dynamical Systems. Series A, 2019  
10.
14 p, 332.1 KB Limit cycles in uniform isochronous centers of discontinuous differential systems with four zones / Itikawa, Jackson (Universidade de São Paulo. Instituto de Ciências Matemáticas e de Computação. Departamento de Matemática (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mereu, Ana Cristina (Universidade Federal de São Carlos. Departamento de Física, Química e Matemática (Brazil)) ; Oliveira, Regilene D. S. (Universidade de São Paulo. Instituto de Ciências Matemáticas e de Computação. Departamento de Matemática (Brazil))
We apply the averaging theory of first order for discontinuous differential systems to study the bifurcation of limit cycles from the periodic orbits of the uniform isochronous center of the differential systems ẋ = -y+x, y = x + xy, and ẋ = -y + xy, y = x + xy, when they are perturbed inside the class of all discontinuous quadratic and cubic polynomials differential systems with four zones separately by the axes of coordinates, respectively. [...]
2017 - 10.3934/dcdsb.2017136
Discrete and continuous dynamical systems. Series B, Vol. 22, Issue 9 (November 2017) , p. 3259-3272  

Depósito Digital de Documentos de la UAB : Encontrados 107 registros   1 - 10siguientefinal  ir al registro:
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.